# SDR GTIA2018031002502

- Difficulty date: March 10, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 2,945 hours, 1,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT. FORWARD FA REPORTED MUSTY OR DIRTY SOCK SMELL STARTED 3000 FEET. AFT FA REPORTED OIL SMELL AT SAME TIME.  REFERENCED ODOR EVENT FORM. PERFORMED ENGINE 1 AND 2 RUN IAW AMM 72-00-00. ISOLATED BLEED 1 AND BLEED 2. PACK 1 AND PACK 2 ISOLATED IAW AMM 21-63-00. NO ODOR PRESENT. AIRCRAFT OK FOR CONTINUED SERVICE.
